MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SHPB740 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Autoimmune Disorder (1732); Breast Cancer (1759)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast reconstruction revision surgery with implantation of a 740cc mentor memorygel boost breast implant prosthesis.Post-operatively, the patient presented with a sharp and stabbing pain in the right axilla similar to her symptoms when diagnosed with a previous right breast cancer.Ultrasound imaging was performed which identified two abnormal lymph nodes.A core-needle biopsy was performed on one of the lymph nodes which showed recurrent right breast cancer in the axilla.She was diagnosed with recurrent invasive ductal carcinoma of the right axilla.Furthermore, the patient was diagnosed left breast capsular contracture (baker grade rating unknown) and guillain-barre syndrome.She experienced numbness of the lower extremities inability to walk, difficulty with balance, and slurred speech.These symptoms were addressed with a neurologist and have since resolved.As a result, the patient underwent unilateral left-sided breast implant removal and replacement with a 740cc mentor memorygel boost breast implant on (b)(6) 2024.Additionally, a completely right axillary lymph node dissection was performed.This report is for the right breast prosthesis.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.D4: udi: as most of the device characteristics are unknown at this time, the udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: breast cancer recurrence, biopsy.Manufacturer¿s reference number: (b)(4).